# SDR SWAA2015081742899

- Difficulty date: August 5, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 54,238 hours, 31,575 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200014
- Part serial: IC0012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER NR 2 EXTRUDED RIB CRACKED AT STATION 101.90 AT BASE OF CHORD.  REPAIRED RIB IAW EA.
